Wednesday, October 23, 2019

Comments by desperia

Showing 1 of 1 comments.

  • Irresponsible or not, I am myself relieved to read that I’m not alone in this world having suffered intensely unpleasant physical and mental symptoms for 13 years after taking paroxetine and then sertraline, both low doses. I had to quit rapidly because I developed horrible side effects on sertraline after about a year, called the doctor who advised me to increase the dose which I did taking one tablet only and it all got worse. I had to get off fast. This was thirteen years ago and after two years of crawling on the floor with horrendous and scary withdrawal problems of which some still remain, I now have constant akathisia and can’t do anything for more than two minutes at a time and then I go pacing around the house for hours on end. It has been the same for 13 years with no relief whatsoever. My body is damaged – ataxia, violent shaking and constant shivering, fainting, involuntary movements, pain everywhere and confirmed neurological damage (hyperreflexia, foot drop and nerve damage etc. I was a normal, healthy woman who went to the doctor for sleeping problems caused by too much work at odd hours and was prescribed these rat poisons that have totally ruined my life. I haven’t seen any improvement in 13 years and just as dr Shipco, I suspect problems like this can be permanent. I now and then manage to get a prescription of Ambien and that actually gives me some relief – a few hours of relative but false wellbeing. It does nothing for the physical damage but it makes me able to sit still and watch TV or read a book. I wouldn’t recommend that solution to anyone else though because they are highly addictive and some people get weird reactions from them but for me they give some kind of relief .